# SDR USAA2015011500001

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 32,730 hours, 11,763 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC GREEN SYS LOW PRESS.  GREEN HYD QTY LOST AFTER LANDING, NO NOSE WHEEL STEERING.  ACFT WAS TOWED TO GATE.  FOUND PRESS SWITCH CRACKED.  REPLACED NR 1 ENG HYD PUMP PRESS SWITCH IAW AMM 29-11-17.
